# SDR IPXA2025021801198

- Difficulty date: January 21, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B382734
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - CARGO TRACK , AFT CGO COMPARTMENT STA 1890~1920 RBL 11 OF MAIN DECK FLOOR STRUCTURE. (REPAIR). I.A.W AMM 53-21-02-404-006 REV.112 INSTALL MAIN DECK CARGO FLOOR PANEL AT STA 1890 ~ 1920 LBL11 AND CONDITION CHECK NORMAL.  REPAIR DAMAGE AREA I.A.W SRM 53-00-52-2R-12 REV.102 AND EGAT WORK SHEET NO.50058.
